PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 70 | 1 | 157-162
Tytuł artykułu

A microlocal version of Cartan-Grauert's theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Tuboids are tube-like domains which have a totally real edge and look asymptotically near the edge as a local tube over a convex cone. For such domains we state an analogue of Cartan's theorem on the holomorphic convexity of totally real domains in $ℝ^n ⊂ ℂ^n$.
Rocznik
Tom
70
Numer
1
Strony
157-162
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-03-03
Twórcy
  • Steklov Mathematical Institute, Gubkina 8, 117966, GSP-1 Moscow, Russia
Bibliografia
  • [1] J. Bros and D. Iagolnitzer, Tuboïdes et structure analytique des distributions, Sém. Goulaouic-Lions-Schwartz, nos. 16, 18, 1975.
  • [2] J. Bros and D. Iagolnitzer, Tuboïdes dans $ℂ^n$ et généralisation d'un théorème de Grauert, Ann. Inst. Fourier (Grenoble) 26 (1976), no. 3, 49-72.
  • [3] H. Cartan, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France 85 (1957), 77-100.
  • [4] H. Grauert, On Levi's problem and the embedding of real analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472.
  • [5] I. V. Maresin, Cartan-Grauert's theorem for tuboids with a curvilinear edge, Math. Notes 64 (1998), no. 6.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv70z1p157bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.